MathSciNet Relay Station
MathSciNet bibliographic data
MR406837 (53 #10623) 05B35
Knuth, Donald E. Random matroids. Discrete Math. 12 (1975), no. 4, 341–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement